# SDR FDEA200910143569

- Difficulty date: October 14, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 76,711 hours, 31,104 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: ABH7357513
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, GEAR HANDLE PLACED DOWN & PRIMARY INDICATIONS WERE ALL THREE RED AND ALL THREE GEAR SHOWED RED ON CONFIG PAGE.  RETRACTED GEAR & RAN QRH.  ALL GEAR THEN EXTENDED NORMALLY.  SUSPECT GEAR HANDLE NOT ALL THE WAY IN ON FINAL.  ALL INDICATIONS OPS CK NORMAL REF PER MM 32-60-00-0.   FOUND LARGE AMOUNT OF DUST IN LANDING GEAR LEVER ASSY.  GEAR HANDLE SLIDER WAS SLOW TO RETRACT,  CAUSING THE GEAR UNSAFE LIGHTS(RED)TO STAY RED.  CLEANED DUST/DEBRIS FROM SLIDER AND SWITCHES FROM LEVER ASSY.  LUBED SLIDER ON GEAR HANDLE.  INSTALLED GEAR PINS AND CHECKED POSITION LIGHT WITH GEAR HANDLE- ALL CHECKS GOOD.  GEAR PINS REMOVED.
